# SDR SWAA2022021412057

- Difficulty date: May 21, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Damaged
- Location: Elevator Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR TRIM TAB DAMAGED AT TRAILING EDGE APPROX 31 INCHES O/B FROM I/B EDGE (MARKED) / REMOVED & REINSTALLED R/H ELEVATOR TRIM TAB AMM 27-31-31-000-801 & 27-31-31-400-801. REPAIRE REPAIRED ELEVATOR TRIM TAB IAW A.T.S. ER 18-02846 REV IR & SWA EA 1-755-4137 REV IR. VERIFIED ADJUSTMENT OF ELEVATOR TAB IAW AMM 27-31-34-400-801; NO ADJUSTMENT REQUIRED. PER FORMED OPS CHECKS IAW AMM 27-31-00-700-802 & 27-31-00-700-806. ALL OPS CHECKS GOOD.
